On Tunnell’s formula for characters of GL(2)
Compositio Mathematica, Tome 85 (1993) no. 1, p. 99-108
@article{CM_1993__85_1_99_0,
     author = {Saito, Hiroshi},
     title = {On Tunnell's formula for characters of $GL(2)$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {1},
     year = {1993},
     pages = {99-108},
     zbl = {0795.22009},
     mrnumber = {1199206},
     language = {en},
     url = {http://http://www.numdam.org/item/CM_1993__85_1_99_0}
}
Saito, Hiroshi. On Tunnell’s formula for characters of $GL(2)$. Compositio Mathematica, Tome 85 (1993) no. 1, pp. 99-108. http://www.numdam.org/item/CM_1993__85_1_99_0/

[A-C] Arthur, J. and Clozel, L.: Simple algebras, base change, and the advanced theory of the trace formula, Annals of Math. Studies 120, Princeton Univ. Press (1989). | MR 1007299 | Zbl 0682.10022

[G] Godement, G.: Notes on Jacquet-Langlands theory, Lecture note at Institute for Advanced Study (1970).

[J-L] Jacquet, H. and Langlands, R.P.: Automorphic forms on GL(2), Lecture notes in Math. 14, Springer (1970). | MR 401654 | Zbl 0236.12010

[L] Langlands, R.P.: Base change for GL(2), Annals of Math. Studies 96, Princeton Univ. Press (1980). | MR 574808 | Zbl 0444.22007

[T] Tunnell, J.: Local ε-factors and characters of GL 2, Amer. J. Math. 105 (1983), 1277-1308. | Zbl 0532.12015

[Y] Yoshida, H.: On extraordinary representations of GL 2, Algebraic number theory, Japan Soc. for the promotion of science, Tokyo (1977). | MR 492093